Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TA etc. the kindling effect

Posted by ed_uk on February 9, 2006, at 15:16:53

In reply to Re: TA etc., posted by the kindling effect on February 9, 2006, at 14:03:56

Hi Dave

>.......was you Ed who felt a kind of bad ,insecure anxiety on Risperdal or a similar AP?

I've only ever taken two APs, chlorpromazine (Largactil, Thorazine) and prochlorperazine (Stemetil, Compazine). I've never taken an atypical AP. I suffered severe acute akathisia on chlorpromazine. I didn't have any side effects on prochlorperazine because the dose was too low, I only took one dose anyway. Chlorpromazine caused considerable anxiety as well as akathisia. It created a feeling of helplessness.

>For some reason clonazepam causes muscle tightness/stiffness, and insomnia in the past.Lorazepam is one of the few GABA meds I don't seem to have problems with.

Have you tried diazepam (Valium)? I think it might be useful, at an adequate dose - which would need to be pretty high to substitute for 5mg lorazepam.

>Haven't tried Tetrabenazine or opiates.Was prescribed Nabilone by a doc but I filled the script and didn't take it and he changed his mind. It was a long shot.

Have you ever tried an anticholinergic drug or a serotonin antagonist such as cyproheptadine?

There's an interesting case report of a patient with tardive akathisia being successfully treated with moclobemide.

>Close to a year psychotropic free.

So you're just on lorazepam at the moment, nothing else?

Regards

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:604046
URL: http://www.dr-bob.org/babble/20060205/msgs/607993.html